On a mapping of a ball in space
Doklady Akademii Nauk, Tome 219 (1974) no. 6, pp. 1328-1329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_6_a13,
author = {V. V. Savin},
title = {On a mapping of a ball in space},
journal = {Doklady Akademii Nauk},
pages = {1328--1329},
year = {1974},
volume = {219},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_6_a13/}
}
V. V. Savin. On a mapping of a ball in space. Doklady Akademii Nauk, Tome 219 (1974) no. 6, pp. 1328-1329. http://geodesic.mathdoc.fr/item/DAN_1974_219_6_a13/